# SDR DALA2017091006813

- Difficulty date: September 8, 2017
- Submitted: September 11, 2017
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 48,414 hours, 25,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY FAULT ON LIGHT TEST, REPLACED BATTERY PACK.
